# SDR DALA2025110708107

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N877DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31988
- Aircraft time: 25,799 hours, 9,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1291270) DRAIN TUBE INTERCOSTAL BETWEEN STA 947 AND STA 967 AT LBL 50 HAS CORROSION. REMOVED AND REPLACED INTERCOSTAL BET STA 947 AND 967 AT LBL50 IAW B737-900 SRM 51-40-02.
